Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Contraction semigroups, stabilization, and the mean ergodic theorem


Author: Robert E. O’Brien
Journal: Proc. Amer. Math. Soc. 71 (1978), 89-94
MSC: Primary 93D15
DOI: https://doi.org/10.1090/S0002-9939-1978-0495844-2
MathSciNet review: 495844
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Consider the semidynamical system, $ \dot x = Ax + Bu$, where A generates a $ {C_0}$-contraction semigroup and B is bounded. If the system is controllable then it is weakly stabilizable. If in addition the semigroup is quasi-compact and B is compact, the mean ergodic theorem implies that the stability is uniform and exponential.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 93D15

Retrieve articles in all journals with MSC: 93D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0495844-2
Keywords: Contraction semigroup, controllability, stabilization
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society